Fixed Point and Tripled Fixed Point Theorems under Pata-Type Conditions in Ordered Metric Spaces
作者: Zoran KadelburgStojan Radenovic
作者单位: 1University of Belgrade Faculty of Mathematics
刊名: International Journal of Analysis and Applications, 2014, Vol.6 (1)
来源数据库: Etamaths Journal
原始语种摘要: In this paper, we first prove a version of the fixed point theorem obtained in [V. Pata, A fixed point theorem in metric spaces, J. Fixed Point Theory Appl. 10 (2011) 299–305], adjusted for monotone mappings in ordered metric spaces, as well as some generalizations. Then we apply them to obtain results of this type for tripled fixed points in two cases—for monotone and mixed-monotone mappings with three variables. An example is given to show the difference between some of these results.
全文获取路径: Etamaths Publishing  (合作)
分享到:

×
关键词翻译
关键词翻译
  •  已知的
  • monotone 单调
  • fixed 固定
  • theorem 定理
  • points 
  • ordered 有序的
  • obtain 获得
  • variables 变量
  • given 已知的
  • three 已知的
  • apply 应用